Rayleigh-Ritz approximation of the inf-sup constant for the divergence

D. Gallistl

Research output: Contribution to journalArticleAcademicpeer-review

LanguageEnglish
Pages73-89
Number of pages17
JournalMathematics of computation
Volume88
Issue number315
DOIs
Publication statusPublished - 2019
Externally publishedYes

Cite this

@article{3479a5ec234545f89384b8cea4e44557,
title = "Rayleigh-Ritz approximation of the inf-sup constant for the divergence",
author = "D. Gallistl",
year = "2019",
doi = "10.1090/mcom/3327",
language = "English",
volume = "88",
pages = "73--89",
journal = "Mathematics of computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "315",

}

Rayleigh-Ritz approximation of the inf-sup constant for the divergence. / Gallistl, D.

In: Mathematics of computation, Vol. 88, No. 315, 2019, p. 73-89.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Rayleigh-Ritz approximation of the inf-sup constant for the divergence

AU - Gallistl, D.

PY - 2019

Y1 - 2019

U2 - 10.1090/mcom/3327

DO - 10.1090/mcom/3327

M3 - Article

VL - 88

SP - 73

EP - 89

JO - Mathematics of computation

T2 - Mathematics of computation

JF - Mathematics of computation

SN - 0025-5718

IS - 315

ER -